Go to the content. | Move to the navigation | Go to the site search | Go to the menu | Contacts | Accessibility

| Create Account

Fassò, Francesco and Giacobbe, Andrea and Sansonetto, Nicola On the number of weakly Noetherian constants of motion of nonholonomic systems. [Journal papers (printed)] (In pubblicazione)

Full text disponibile come:

[img]
Preview
PDF Document - Accepted Version
300Kb

Abstract (english)

We develop a method to give an estimate on the number of functionally independent constants of motion of a nonholonomic system with symmetry which have the so called "weakly Noetherian" property (see Fassò et al Rep. Math. Phys. 62 (2008), 345-367). We show that this number is bounded from above by the corank of the involutive closure of a certain distribution on the constraint manifold. The effectiveness of the method is illustrated on several examples.


Statistiche Download - Aggiungi a RefWorks
EPrint type:Journal papers (printed)
Key Words:Nonholonomic systems, Constants of motion, First integrals, Noether theorem
Settori scientifico-disciplinari MIUR:Area 01 - Scienze matematiche e informatiche > MAT/07 Fisica matematica
Struttura di riferimento:Dipartimenti > Dipartimento di Matematica
Codice ID:2287
Depositato il:15 Jan 2010 13:05
Simple Metadata
Full Metadata
EndNote Format

Download statistics

Solo per lo Staff dell Archivio: Modifica questo record